# SDR ZZDA2010164

- Difficulty date: March 3, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR RETAINER AT GALLEY DOOR BROKEN.  REMOVED AND REPLACED GIRT BAR RETAINER AND INSTALLED BACK ON COVER DOOR FOR SLIDE IAW MM 26-61, OK TO CONTINUE SERVICE.
